# SDR USAA960325

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-1' CHECK, VISUAL INSPECTION FOUND 10 AREAS 1 - 2 INCH SQUARES OF CORROSION FLOOR BEAM (FLOOR BOARD HOLES) BS 986.5, RBL 46 - LBL 46.  CUT OUT CORRODED UPPER T-CAP AND REPLACED T-CAP, PLACING A SPLICE AT LBL 7, REPAIRED PER EA 40946.  (X)
